# SDR RAIA00707025

- Difficulty date: July 11, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145
- Aircraft serial: 145187
- Aircraft time: 17,939 hours, 17,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Part serial: NA
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POST FLT NR 5561 - STL - EMERGENCY LIGHT LEFTHAND OVERWING EXIT MARKER INOP.  MAINTENANCE REMOVED AND REPLACED NR 5 EMERGENCY INVERTER, SYSTEM CHECKS GOOD.
